# SDR DALA2019050802907

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 37,867 hours, 19,212 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: A/C Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AIR CONDITIONING ACCESS PANEL /PNEU GROUND SVC CONNECTOR DOOR MISSING. CORRECTIVE ACTION: FWD TO CDL 52-48-01. (5534232)
